# SDR 2007FA0000218

- Difficulty date: February 2, 2007
- Submitted: March 12, 2007
- Operation: General aviation
- Aircraft: N447KC
- Make and model: Piper PA-32-301
- Aircraft serial: 3255047
- Engine: Lyc TIO540AH1A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Baffle
- Part number: 56G23399
- Condition: Cracked
- Location: Oil Sump
- Part time: 85 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE OIL CHANGE FOUND RIVET HEAD IN OIL SUMP SCREEN.  REMOVED ENGINE AND OIL SUMP ASSY.  FOUND OIL SUMP BAFFLE ASY RIVETS SHEARED OFF AND ATTACH HOLES BROKEN OUT AND BAFFLE ASSY CRACKED.  RETRIEVED RIVET STEMS AND HEADS.  REMOVED AND REPLACED OIL SUMP BAFFLE ASSY WITH NEW PART.  REASSEMBLED ENGINE AND REINSTALLED.  (K)
